On uniqueness of two principal points for univariate location mixtures

Wataru Yamamoto, Nobuo Shinozaki

Research output: Contribution to journalArticlepeer-review

17 Citations (Scopus)

Abstract

A sufficient condition of uniqueness of two principal points is given for univariate symmetric distributions, which are not necessarily unimodal. Especially a class of location mixtures including the normal ones is shown to have unique two principal points.

Original languageEnglish
Pages (from-to)33-42
Number of pages10
JournalStatistics and Probability Letters
Volume46
Issue number1
DOIs
Publication statusPublished - 2000 Jan 1
Externally publishedYes

Keywords

  • Bimodal distribution* k -means clustering
  • Log-concavity* Normal mixture

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'On uniqueness of two principal points for univariate location mixtures'. Together they form a unique fingerprint.

Cite this